# SDR MALA976071

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68XJ
- Make and model: Saab SF340A
- Aircraft serial: 068
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FLIGHT ATTENDANT'S EMERGENCY LIGHT LENSE COVER BUTTON IS BROKEN.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS COVER, OPS CHECK GOOD.
